RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 4, Pages 630–633 (Mi mz10173)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief Communications

Asymptotics of Eigenvalues of a Second-Order Non-Self-Adjoint Differential Operator on the Axis

L. K. Kusainovaa, A. Zh. Monashovaa, A. A. Shkalikovb

a L. N. Gumilev Eurasian National University, Astana
b M. V. Lomonosov Moscow State University

Keywords: self-adjoint operators, eigenvalues, discrete spectrum, counting function.

DOI: https://doi.org/10.4213/mzm10173

Full text: PDF file (323 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:4, 629–632

Bibliographic databases:

Document Type: Article
Received: 29.10.2012

Citation: L. K. Kusainova, A. Zh. Monashova, A. A. Shkalikov, “Asymptotics of Eigenvalues of a Second-Order Non-Self-Adjoint Differential Operator on the Axis”, Mat. Zametki, 93:4 (2013), 630–633; Math. Notes, 93:4 (2013), 629–632

Citation in format AMSBIB
\Bibitem{KusMonShk13}
\by L.~K.~Kusainova, A.~Zh.~Monashova, A.~A.~Shkalikov
\paper Asymptotics of Eigenvalues of a Second-Order Non-Self-Adjoint Differential Operator on the Axis
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 4
\pages 630--633
\mathnet{http://mi.mathnet.ru/mz10173}
\crossref{https://doi.org/10.4213/mzm10173}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206011}
\zmath{https://zbmath.org/?q=an:06185240}
\elib{http://elibrary.ru/item.asp?id=20731719}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 4
\pages 629--632
\crossref{https://doi.org/10.1134/S0001434613030322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317986600032}
\elib{http://elibrary.ru/item.asp?id=20433925}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876433631}


Linking options:
  • http://mi.mathnet.ru/eng/mz10173
  • https://doi.org/10.4213/mzm10173
  • http://mi.mathnet.ru/eng/mz/v93/i4/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Esina A.I., Shafarevich A.I., “Analogs of Bohr-Sommerfeld-Maslov Quantization Conditions on Riemann Surfaces and Spectral Series of Nonself-Adjoint Operators”, Russ. J. Math. Phys., 20:2 (2013), 172–181  crossref  mathscinet  zmath  isi  elib
    2. A. I. Esina, A. I. Shafarevich, “Asymptotics of the Spectrum and Eigenfunctions of the Magnetic Induction Operator on a Compact Two-Dimensional Surface of Revolution”, Math. Notes, 95:3 (2014), 374–387  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. N. K. Makina, É. A. Nazirova, Ya. T. Sultanaev, “On the Methods of Study of the Asymptotic Behavior of Solutions of Singular Differential Equations”, Math. Notes, 96:4 (2014), 603–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. A. D. Baev, M. B. Zvereva, S. A. Shabrov, “Stieltjes differential in nonlinear momentum problems”, Dokl. Math., 90:2 (2014), 613–615  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. G. Baskakov, D. M. Polyakov, “Spectral Properties of the Hill Operator”, Math. Notes, 99:4 (2016), 598–602  mathnet  crossref  crossref  mathscinet  isi  elib
    6. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi  elib
    7. D. V. Nekhaev, A. I. Shafarevich, “A quasiclassical limit of the spectrum of a Schrödinger operator with complex periodic potential”, Sb. Math., 208:10 (2017), 1535–1556  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:609
    Full text:56
    References:51
    First page:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019